Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 36, NWS Louisville, KY

February 5, 20084 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 5, 2008, 11:40 PM CST for 4 counties in Kentucky. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 11:40 PM CST (05:40 UTC)
Expired
Feb 6, 2008, 12:30 AM CST
In force
50 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Butler County, KY, Edmonson County, KY, Logan County, KY, Warren County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 7:08 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 060541
SVRLMK
KYC031-061-141-227-060630-
/O.NEW.KLMK.SV.W.0036.080206T0540Z-080206T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1140 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  CENTRAL EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1230 AM CST...

* AT 1136 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 22 MILES WEST OF BROWNSVILLE TO 41 MILES WEST OF    
  RUSSELLVILLE...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RUSSELLVILLE AND BROWNSVILLE BY 1205 AM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TAKE COVER IN A SUBSTANTIAL SHELTER. THESE STORMS WILL PRODUCE A 
BURST OF DAMAGING WINDS, LARGE HAIL, TORRENTIAL RAINS, AND FREQUENT 
LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3666 8708 3700 8708 3708 8701 3708 8694
      3711 8691 3717 8694 3720 8692 3720 8617
      3688 8661 3689 8664 3683 8671 3664 8705
TIME...MOT...LOC 0540Z 269DEG 42KT 3719 8659 3667 8754

$$

13
1 follow-up statement
000 
WWUS53 KLMK 060602
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 AM EST WED FEB 6 2008

KYC005-155-179-211-215-229-060630-
/O.CON.KLMK.TO.W.0026.000000T0000Z-080206T0630Z/
SHELBY KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MARION KY-
102 AM EST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EST FOR NORTHERN
MARION...WASHINGTON...NORTHEASTERN NELSON...WESTERN ANDERSON...
EASTERN SPENCER AND SOUTHERN SHELBY COUNTIES...

AT 1257 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF TORNADO PRODUCING STORMS. THESE TORNADO PRODUCING 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARRISONVILLE TO 
WILLISBURG TO ST. MARY...MOVING EAST AT 55 MPH. 

THE BEST CIRCULATION WAS LOCATED IN NORTHERN WASHINGTON 
COUNTY...MOVING TOWARD WILLISBURG.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

 A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST WEDNESDAY 
MORNING FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3791 8499 3788 8502 3787 8500 3786 8502
      3784 8500 3783 8502 3753 8507 3752 8549
      3756 8552 3776 8541 3812 8533 3809 8497
TIME...MOT...LOC 0602Z 264DEG 57KT 3810 8494 3779 8509
          3755 8523

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 9:30 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 5, 9:30 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EST TUE FEB 5 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

MAIN STORY IS THE SUPERCELL APPROACHING DOWNTOWN NASHVILLE, TN...BUT
FOR US SQUALL LINE IS APPROACHING RAPIDLY AND IS IN DUBOIS COUNTY.
LATEST FT KNOX VWP HAS ABOUT 20 DEGREES OF BACKING AS UPPER JET
TRAVERSES EASTWARD.  LIS ARE STILL -2 TO -3...AND WIND FIELDS ARE IN
THE EXTREME CATEGORY.  MAIN THREAT WILL BE DAMAGING WINDS WITH THIS
LINE...BUT WE ARE WATCHING CELL MERGERS WITH WAA PRECIP MOVING ALONG
AND AHEAD OF THE MAIN LINE WHICH COULD ACCENT THE TOR THREAT.

MEANWHILE...ANTECEDENT CONDITIONS IN DUBOIS COUNTY ARE WET...AND IT
WONT TAKE MUCH MORE TO FLOOD. WE EXPECT 1 TO 1 AND ONE HALF INCHES
OF RAIN OVER NEXT SEVER HOURS.  WE ISSUED FFWS FOR DUBOIS AND ORANGE
COUNTIES WITH LEWP MOVING EAST.

&&

.PREV DISCUSSION...
/ISSUED 926 PM EST TUE FEB 5 2008/

 FOR US AN IMPRESSIVE TORNADIC SUPERCELL JUST PAST OHIO COUNTY SEAT
OF HARTFORD WHERE SIRENS ARE BLOWING. NO REPORTS YET OF ANY DAMAGE
IN OHIO COUNTY...WITH FUNNEL CLOUD REPORT FROM TRAINED SPOTTER.
THIS STORM HAS A HISTORY OF DAMAGING WINDS AND TORNADOES WITH IT.
LOW LEVEL JET CONTINUES TO STIFFEN AND WILL BE A CONTRIBUTING FACTOR
TO HEAVY RAIN OVER SRN INDIAN FROM AROUND MIDNIGHT INTO THE
OVERNIGHT HOURS.  THERE ARE 3 MORE SUPERCELLS OVER CENTRAL AND
WESTERN TN WILL BE THE OTHER CONCERN AS THEY WORK OFF TO THE NE AT
40 MPH.

INSTABILITY STILL REMAINS MODEST AND WITH 0-3 SRH VALUES ON LATEST
ACARS SOUNDING AT BNA NEAR 800 M2/S2. THE HODOGRAPH FROM THAT
AIRCRAFT IS VERY TWISTY AND ONCE AGAIN FEEL THE PRIMARY TOR THREAT
IS FOR AREAS MAINLY ALONG AND WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 833 PM EST TUE FEB 5 2008/

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

ONE TORNADIC SUPERCELL IN NE CHRISTIAN COUNTY HAS 60KTS OF
ROTATIONAL VELOCITY AND WILL BE WESTERN OHIO COUNTY AROUND 02Z. THIS
STORM APPEARS TO BE A CYCLIC AND MAY BE UNDERGOING SPLITTING ON SRN
FLANK OVER LAST VOLUME SCAN WITH 70 DBZ.  LATEST 00Z SOUNDINGS ARE
IMPRESSIVE:

            OHX         JAN
SWEAT       485         477
LIS         -5          -5
0 TO 3 SRH  450 M2/S2   440 M2/S2
CAPE        800 J/KG    970

THIS CELL IS EXTREMELY DANGEROUS WIND FIELDS ARE SLOWLY INCREASING
IN THE BOUNDARY LAYER THRU 850 MB.  IN FACTS O00Z SOUNDINGS ALL
HAVE 40-55 KTS AT 850MB WITH SOUNDINGS.

PWS ARE STILL IMPRESSIVE...AND FLOOD THREAT OVER SRN INDIANA IS
BECOMING AN INCREASING RISK.

WE WILL HAVE SEVERAL MESO UPDATES TONIGHT FOR THIS PDS SITUATION
WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 637 PM EST TUE FEB 5 2008/

..SEVERE WEATHER EPISODE LIKELY ACROSS THE REGION TONIGHT...

AFTERNOON VIS SAT IMAGERY SHOWING BREAKS IN THE CLOUD COVER ACROSS
SOUTHERN KENTUCKY.  MORNING CONVECTION ASSOCIATED WITH RETREATING
WARM FRONTAL BOUNDARY CONTINUES TO MIGRATE NORTHWARD AND AWAY FROM
THE AREA.  A FEW AREA OF SCT SHOWERS REMAIN ACROSS KENTUCKY WITH
MORE DEVELOPMENT TAKING PLACE ACROSS SW TN.  QUITE A GRADIENT IN
TEMPERATURES NOTED ACROSS THE REGION WITH READINGS IN THE LOW TO MID
50S NORTH OF THE OHIO RIVER TO UPPER 60S AND LOWER 70S ACROSS FAR
SOUTHERN KENTUCKY.

DIAGNOSTIC ANALYSIS ACROSS THE REGION SHOWS DESTABILIZATION IN
PROGRESS MAINLY WEST OF I-65 THIS AFTERNOON.  COMBINATION OF SFC
TEMPS IN THE UPPER 60S WITH DEWPOINTS IN THE LOWER 60S HAS YIELDED
SFC LIFTED INDICES OF -2C TO -3C WITH CAPES OF 300-800 J/KG.  CAPES
GREATER THAN 1000 J/KG EXISTS WEST OF THE LMK CWA WHERE MORE SUN HAS
HELPED INCREASE INSTABILITY.  SCATTERED CONVECTION HAS STARTED TO
DEVELOP ACROSS WESTERN TN AND FAR SW KY.  LATEST MODEL DATA SUGGESTS
THAT SCATTERED/DISCRETE CONVECTION WILL LIKELY FIRE ACROSS OUR
WESTERN SECTIONS THIS AFTERNOON.  THIS DEVELOPMENT MAY BE QUICK AS
THE MODELS TEND TO UNDER FORECAST CONVECTION DEVELOPMENT.  GIVEN THE
DEEP LAYER SHEAR...SOME SUPERCELLULAR STORMS WILL BE
POSSIBLE...ALONG WITH STORMS WITH BOWING SEGMENTS.  THUS...ISOLATED
TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH THIS ACTIVITY
DURING THE LATE AFTERNOON AND EVENING HOURS.

LATE TONIGHT...CONVECTION WELL TO OUR WEST IS FORECAST TO CONGEAL
INTO A LARGE SQUALL LINE THAT WILL MOVE EASTWARD THROUGH THE OHIO
VALLEY.  THE MODEL TREND IN THE LAST 24 HOURS HAS BEEN TO SLOW DOWN
THE SYSTEM.  IN FACT...EVEN THE LATEST RUC SOLUTIONS ARE A BIT
SLOWER.  GIVEN THE DATA RIGHT NOW...LARGE SQUALL LINE SHOULD MOVE
INTO OUR WESTERN AREAS BY LATE EVENING...PERHAPS AROUND 10-11 PM
EST.  THE CORRIDOR BETWEEN SDF AND BWG WOULD LIKELY TAKE A HIT
BETWEEN 11-2 AM EST WITH THE FRANKFORT AND LEXINGTON AREAS SEEING
THE ACTION PROBABLY AFTER 3AM EST.  MAIN THREAT WITH THIS LINE WILL
BE DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE EMBEDDED WITHIN
THE MAIN LINE.  THERE CONTINUES TO BE A HEAVY RAIN/FLOOD THREAT
ACROSS OUR INDIANA COUNTIES DUE TO PREVIOUS CONVECTION ACROSS THE
REGION THIS MORNING.  WITH AN ADDITIONAL 1 TO AS MUCH AS 2 INCHES
POSSIBLE TONIGHT...WILL EXTEND THE FLOOD WATCH ACROSS OUR INDIANA
COUNTIES THROUGH 700 AM WED.

COLD FRONT WILL SURGE EASTWARD AND OUT OF THE AREA BY WED MORNING
FOLLOWED BY A FALL IN TEMPERATURES.  SCT SHOWERS CONTINUE TO LOOK
POSSIBLE AS H5 THERMAL TROF MOVES INTO THE REGION.  GRADIENT WINDS
WILL BE A BIT ON THE HIGH SIDE IN THE MORNING...HOWEVER CONFIDENCE
IN EXCEEDING WIND ADVISORY CRITERIA IS NOT VERY HIGH...SO PLAN ON
HOLDING OFF ON THAT HEADLINE.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW.  EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.

AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA.  HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.

MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.

MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.

&&

.AVIATION (00Z TAFS)...

ATMOSPHERE IS DESTABILIZING WITH LI/S -3 TO -4 TO OUR WEST. LINES OF
STRONG/SEVERE THUNDERSTORMS EXTEND FROM WESTERN TN NORTH INTO
WESTERN KENTUCKY. STORMS ARE MOVING TO THE NORTHEAST AND WILL BE
IMPACTING BWG AND SDF LATER THIS EVENING. UNTIL THEN CIGS AND VSBYS
WILL REMAIN VFR. EXPECT TSTMS TO MOVE INTO BWG AFT 02Z WITH ISOLATED
SHOWERS POSSIBLE UNTIL THEN. STORMS SHOULD REACH SDF AFTER 04Z THEN
ABOUT 06Z AT LEX. EXPECT GUSTS TO 50 TO 60 KTS OR MORE IN SEVERE
STORMS. A SECOND LINE WILL FOLLOW WITH THE COLD FRONT LATER TONIGHT.
CIGS AND VSBYS IN THE THUNDERSTORMS WILL BE MVFR AND BRIEFLY IN VFR
RANGE. FRONT WILL MOVE THROUGH WITH CIGS AND VSBYS IMPROVING BACK TO
VFR WEDNESDAY MORNING BUT SOUTHWEST WINDS WILL STAY GUSTY DURING THE
DAY BEHIND THE FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR KYZ032.

IN...FLOOD WATCH UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR INZ076>079-
     083-084-089>092.

&&
Hazardous weather outlook, Feb 5, 2:40 PM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EST TUE FEB 5 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EST (240 PM CST) TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF
INTERSTATE 65.  SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE.

LATER TONIGHT...A STRONG COLD FRONT IS FORECAST TO MOVE EAST THROUGH
THE REGION.  ACCOMPANYING THIS FRONT WILL BE A LINE OF STRONG TO
SEVERE THUNDERSTORMS.  THE FRONT SHOULD ENTER THE WESTERN SECTIONS
OF THE OUTLOOK AREA AFTER 10 PM EST.  THE MAIN THREAT WITH THIS LINE
OF STORMS WILL BE DAMAGING WINDS ALONG WITH THE THREAT OF ISOLATED
TORNADOES.

HEAVY RAIN ASSOCIATED WITH THE STORMS MAY LEAD TO LOCAL FLOODING
ISSUES...ESPECIALLY ACROSS SOUTHERN INDIANA.  A FLOOD WATCH REMAINS
IN EFFECT UNTIL WEDNESDAY MORNING FOR ALL OF SOUTH-CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME
LIGHT SNOW SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS WILL BE REQUIRED THIS EVENING AND TONIGHT.

MJ/JBS

In the hours before

Local storm report, Feb 5, 11:20 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
02/06/2008                   JEFFERSON          KY   AMATEUR RADIO

            POWER LINES WERE DOWNED AT THE STATE FAIRGROUNDS.

&&

MRC
Local storm report, Feb 5, 11:25 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     FLASH FLOOD      LOUISVILLE              38.22N 85.74W
02/06/2008                   JEFFERSON          KY   TRAINED SPOTTER

            LINDSEY AVENUE WAS FLOODED NEAR THE VA HOSPITAL. SPOTTER
            ESTIMATED 70 MPH WINDS.

&&

MRC
Local storm report, Feb 5, 11:27 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1227 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             NEW ALBANY              38.30N 85.83W
02/06/2008  E1.00 INCH       FLOYD              IN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT EXIT 120 ON INTERSTATE 64.

&&

MRC
Local storm report, Feb 5, 11:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1229 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      BRISTOW                 38.13N 86.72W
02/06/2008                   PERRY              IN   PUBLIC

            STATE HIGHWAY 145 WAS FLOODED BETWEEN ST MARKS AND
            BRISTOW.

&&

MRC
Local storm report, Feb 5, 11:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     3 NW CORYDON            38.24N 86.16W
02/05/2008                   HARRISON           IN   LAW ENFORCEMENT

            TREES WERE DOWNED ON HIGHWAY 337 NORTH OF PENNINGTON
            CHAPEL ROAD.

&&

MRC
Local storm report, Feb 5, 11:40 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1240 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      ENGLISH                 38.33N 86.46W
02/06/2008                   CRAWFORD           IN   LAW ENFORCEMENT

            OTTER CREEK ROAD WAS FLOODED NEAR HIGHWAY 237 SOUTH OF
            ENGLISH.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:48 PM CSTTornado WarningLMKButler, Ohio42 min
Feb 5, 8:25 PM CSTTornado WarningLMKBreckinridge, Hancock, Ohio35 min
Feb 5, 8:50 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Meade25 min
Feb 5, 9:46 PM CSTSevere Thunderstorm WarningLMKTrimble29 min
Feb 5, 10:13 PM CSTTornado WarningLMKMeade32 min
Feb 5, 10:21 PM CSTTornado WarningLMKAllen, Monroe39 min
Feb 5, 10:29 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio31 min
Feb 5, 10:48 PM CSTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Feb 5, 10:52 PM CSTFlash Flood WarningLMKJefferson6 hr
Feb 5, 10:52 PM CSTTornado WarningLMKAdair, Cumberland, Metcalfe, Monroe, Russell38 min
Feb 5, 10:54 PM CSTTornado WarningLMKMeade21 min
Feb 5, 11:01 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Feb 5, 11:07 PM CSTTornado WarningLMKJefferson23 min
Feb 5, 11:13 PM CSTSevere Thunderstorm WarningLMKBullitt, Nelson32 min
Feb 5, 11:15 PM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin30 min
Feb 5, 11:26 PM CSTTornado WarningLMKCasey, Russell34 min
Feb 5, 11:27 PM CSTTornado WarningLMKBullitt, Hardin, Jefferson, Larue, Nelson, Spencer33 min
Feb 5, 11:30 PM CSTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble45 min
Feb 5, 11:31 PM CSTFlash Flood WarningLMKOldham, Trimble6 hr
Feb 5, 11:33 PM CSTSevere Thunderstorm WarningLMKFranklin, Henry, Jefferson, Oldham, Shelby, Spencer27 min
Feb 5, 11:40 PM CSTSevere Thunderstorm WarningLMKEdmonson, Green, Hart, Larue, Marion, Taylor35 min
Feb 5, 11:45 PM CSTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor30 min
Feb 5, 11:46 PM CSTTornado WarningLMKCasey, Garrard, Lincoln29 min
Feb 5, 11:51 PM CSTTornado WarningLMKAnderson, Marion, Nelson, Shelby, Spencer, Washington39 min
Feb 5, 11:59 PM CSTTornado WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 6, 12:08 AM CSTTornado WarningLMKAnderson, Boyle, Marion, Mercer, Washington, Woodford37 min
Feb 6, 12:19 AM CSTSevere Thunderstorm WarningLMKAdair, Casey, Green, Lincoln, Marion, Taylor26 min
Feb 6, 12:21 AM CSTTornado WarningLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more24 min
Feb 6, 12:25 AM CSTTornado WarningLMKLogan, Simpson35 min
Feb 6, 12:30 AM CSTTornado WarningLMKCasey, Lincoln30 min
Feb 6, 12:33 AM CSTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas27 min
Feb 6, 12:36 AM CSTTornado WarningLMKClark, Fayette, Madison24 min
Feb 6, 12:40 AM CSTSevere Thunderstorm WarningLMKLogan, Warren20 min
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningLMKGarrard, Madison28 min
Feb 6, 12:53 AM CSTSevere Thunderstorm WarningLMKSimpson, Warren7 min
Feb 6, 1:37 AM CSTTornado WarningLMKAllen, Barren, Monroe23 min
Feb 6, 2:00 AM CSTTornado WarningLMKBarren, Metcalfe, Monroe45 min
Feb 6, 2:31 AM CSTTornado WarningLMKAdair, Russell29 min
Feb 6, 2:57 AM CSTTornado WarningLMKCasey, Lincoln, Russell33 min
Feb 6, 3:11 AM CSTTornado WarningLMKAdair23 min
Feb 6, 7:26 AM CSTRiver Flood WarningLMKBourbon25 hr
Feb 6, 10:29 AM CSTRiver Flood WarningLMKNicholas, Robertson22 hr
Feb 6, 10:36 AM CSTRiver Flood WarningLMKOhio30 hr
Feb 6, 11:15 AM CSTRiver Flood WarningLMKEdmonson57 hr
Feb 6, 11:15 AM CSTRiver Flood WarningLMKButler, Warren3 days
Feb 6, 11:15 AM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 6, 11:37 AM CSTRiver Flood WarningLMKHardin, Nelson57 hr
Feb 6, 12:05 PM CSTHigh Wind WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.